# SDR IPXA09855147

- Difficulty date: March 24, 2009
- Submitted: March 25, 2009
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: 5642970505
- Part serial: UP162264
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A LEFT O/B FLAP I/B SIDE T-ANGLE CRACKED.  REPAIRED PER EO DC8-5750-32819-A.
